Article (Scientific journals)
Double quantum dot coupled to a quantum point contact: A stochastic thermodynamics approach
Cuetara, G. B.; Esposito, Massimiliano
2015In New Journal of Physics, 17 (9)
Peer Reviewed verified by ORBi
 

Files


Full Text
Double quantum dot coupled to a quantum point contact: A stochastic thermodynamics approach.pdf
Publisher postprint (1.92 MB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Nanocrystals; Quantum chemistry; Quantum electronics; Semiconductor quantum dots; Stochastic systems; Thermodynamics; Capacitively coupled; Fluctuation theorems; Non-equilibrium properties; Output power and efficiencies; Quantum point contact; Quantum transport; Stochastic thermodynamics; Thermodynamic efficiency; Point contacts
Abstract :
[en] We study the nonequilibrium properties of an electronic circuit composed of a double quantum dot (DQD) channel capacitively coupled to a quantum point contact (QPC) within the framework of stochastic thermodynamics. We show that the transition rates describing the dynamics satisfy a nontrivial local detailed balance and that the statistics of energy and particle currents across both channels obeys a fluctuation theorem. We analyze two regimes where the device operates as a thermodynamic machine and study its output power and efficiency fluctuations. We show that the electrons tunneling through the QPC without interacting with the DQD have a strong effect on the device efficiency. © 2015 IOP Publishing Ltd and Deutsche Physikalische Gesellschaft.
Disciplines :
Physics
Identifiers :
eid=2-s2.0-84943552651
Author, co-author :
Cuetara, G. B.;  Complex Systems and Statistical Mechanics, Physics and Materials Science Research Unit, University of Luxembourg, Luxembourg, Luxembourg
Esposito, Massimiliano  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Physics and Materials Science Research Unit
External co-authors :
no
Title :
Double quantum dot coupled to a quantum point contact: A stochastic thermodynamics approach
Publication date :
2015
Journal title :
New Journal of Physics
ISSN :
1367-2630
Publisher :
Institute of Physics Publishing
Volume :
17
Issue :
9
Peer reviewed :
Peer Reviewed verified by ORBi
Funders :
FNR/A11/02, FNR, Fonds National de la Recherche Luxembourg
Available on ORBilu :
since 22 April 2016

Statistics


Number of views
167 (4 by Unilu)
Number of downloads
141 (2 by Unilu)

Scopus citations®
 
20
Scopus citations®
without self-citations
14
OpenCitations
 
13
WoS citations
 
34

Bibliography


Similar publications



Contact ORBilu